# SDR 97ZZZX493

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690NA
- Make and model: Gulstm 690B
- Aircraft serial: 11359
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 5000115091387
- Condition: Frayed
- Location: Elev Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A FRAYED CABLE IN AFT FUSELAGE.  THE CABLE FOR THE ELEVATOR TRIM WAS FRAYED AT ELECTRIC ELEVATOR TRIM SERVO LOCATION.  CAUSE OF FRAYING WAS DUE TO AN IMPROPERLY INSTALLED CAPSTAN, P/N 49A26, ON THE SERVO ASSY WHICH CAUSED THE GROOVE IN THE CAPSTAN TO WEAR AND CABLE TO FRAY.  SUBMITTER RECOMMENDS INSPECTION OF CABLE AND CAPSTAN INSTALLATION TO ASSURE PROPER INSTALLATION.  SERVO, P/N 1C469-1-377, EDO-AIRE.  SERVO CHANGED ABOUT 6 MOS PRIOR TO MALFUNCTION.
